Advanced

On the blow-up of solutions of a periodic nonlinear dispersive wave equation in compressible elastic rods

Yin, Zhaoyang LU (2003) In Journal of Mathematical Analysis and Applications 288(1). p.232-245
Abstract
The local well-posedness for a periodic nonlinear dispersive wave equation in compressible elastic rods is established. Blow-up of solutions in finite time is obtained, provided their initial data satisfy certain conditions. (C) 2003 Elsevier Inc. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
288
issue
1
pages
232 - 245
publisher
Elsevier
external identifiers
  • wos:000187210100019
  • scopus:0348163858
ISSN
0022-247X
DOI
10.1016/j.jmaa.2003.08.006
language
English
LU publication?
yes
id
e21ca0d6-3def-4a1c-9d0d-5124515a3a79 (old id 292903)
date added to LUP
2007-09-24 13:18:46
date last changed
2018-05-29 11:16:18
@article{e21ca0d6-3def-4a1c-9d0d-5124515a3a79,
  abstract     = {The local well-posedness for a periodic nonlinear dispersive wave equation in compressible elastic rods is established. Blow-up of solutions in finite time is obtained, provided their initial data satisfy certain conditions. (C) 2003 Elsevier Inc. All rights reserved.},
  author       = {Yin, Zhaoyang},
  issn         = {0022-247X},
  language     = {eng},
  number       = {1},
  pages        = {232--245},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {On the blow-up of solutions of a periodic nonlinear dispersive wave equation in compressible elastic rods},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2003.08.006},
  volume       = {288},
  year         = {2003},
}